Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Night sweats with controlled hiv, necessary to make an appointment to my hiv doctor?
Dec 7, 2012

I know they are not related to any medication I'm taking, apart form a vitamin complex that i started taking 3 months ago i'm not doing anything different , and not to my hiv medication because they haven't changed for 5 years. I noticed I have night sweats a few months back, i blame it on the weather but now that is cold outside and do everything to keep cool in my room i still experience them.Few are bad enough that require to change my shirt.(it always happens in the upper part of my body), many are not severe but it happens often. I thought it is nothing serious because my cd4 test done one month ago showed cd4 915 the highest I ever had in my life, cd8 872, cd3 1811, the only problem was high total protein in blood 8.5 and i was undetectable 8 months ago ;I"m 26 year old, female, no birth control,don't drink, no sign of infection,no thyroid problems,no fever, positive for 11 years now. I searched online and all I could find is TB and lymphoma that could happen even with high cd4 counts and it rises my stress levels to a maximum to the point i wake up a few times a night to see if i sweat.Considering what have I told you is it necessary to make an appointment to my doctor?I try to avoid bothering her if it's not serious because she is very busy and already thinks I'm a hypochondriac. Thank you so much.

Response from Dr. Young

Hello and thanks for posting.

If you've been having the sweats for so many months, I'd recommend getting in to see your doctor. Not to increase your hypochondriacal traits, but there are health-related issues that can affect people with high CD4 cell counts (including TB or lymphoma).

Please don't ever think that your health is too trivial not to bother a busy doctor- just be respectful and listen to her recommendations.

Be well, BY



Previous
K-PAX Immune Support Formula
Next
Morphine and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement